# SDR A6WA200740024

- Difficulty date: January 13, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER DEPARTING PHL.  COMPLIED WITH QRH.  GEAR DOWN 3 GREEN.  (M) ADJUSTED RT MLG UPLOCK TARGET REF CMM 32-30-15, OPS CHECK GOOD.  (K)
